# SDR ASOA04288

- Difficulty date: April 22, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING TAXI OUT FROM ATL-CRW, A SMOKE CARGO WARNING MESSAGE WAS RECEIVED AND THE NR 1 AND NR 2 FIRE BOTTLES DISCHARGED.  THE CREW COMPLIED WITH QRH PROCEDURES AND PERFORMED AN EMERGENCY EVACUATION OF THE AIRCRAFT.  ALL PASSENGERS WERE DEPLANED SAFELY THROUGH THE MAIN PAX DOOR.  THERE WERE NO INJURIES AND NO AIRCRAFT DAMAGE.  THE AIRCRAFT WAS INSPECTED AND RELEASED BY THE ATL FIRE SERVICES.  MAINTENANCE ALSO INSPECTED THE AIRCRAFT AND IT WAS RETURNED TO THE GATE SAFELY.  MAINTENANCE REMOVED AND REPLACED BOTH CARGO SMOKE DETECTORS AND ALSO REMOVED AND REPLACED THE NR 1 AND NR 2 FIRE BOTTLE CARTRIDGES.  OPS CHECKS GOOD.  NO DEFECTS WERE NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
